# SDR DL76G050003

- Difficulty date: December 29, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 26,153 hours, 4,221 cycles
- System (JASC): 3160 · Central Display
- Part: Cdu
- Part number: 341002572
- Part serial: 2376435
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT FMS CDU FAILED IN FLIGHT AND WOULD NOT RESET.  DIVERTED TO JFK.  REPLACED CDU.
